# SDR FDEA201209293510

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327828621600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT SIDE, CLEVIS ADAPTER AT FRAME 64 BETWEEN SEAT TRACKS 4L AND 5L HAS 1EA. ELONGATED SCALLOP.  REMOVED, FABRICATED REPLACEMENT CLEVIS ADAPTER AND INSTALLED AT FR 64 BTWN SEAT TRACKS 4L AND 5L IAW DWG A53278286, ISSUE A AND FSRM 51-72-10, PG 1-3.
